# SDR HEEA966746

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 25410036
- Condition: Defective
- Location: Cockpit
- Component: 7000RCU
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADVISORY LIGHT STAYS ON AT ALL TIMES.
